On the Dirichlet problem for Hessian equations

Neil S. Trudinger Centre for Mathematics and its Applications, The Australian National University

TBD mathscidoc:1701.331812

Acta Mathematica, 175, (2), 151-164, 1994.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Cited by 123 ]
@inproceedings{neil1994on,
  title={On the Dirichlet problem for Hessian equations},
  author={Neil S. Trudinger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325418700521},
  booktitle={Acta Mathematica},
  volume={175},
  number={2},
  pages={151-164},
  year={1994},
}
Neil S. Trudinger. On the Dirichlet problem for Hessian equations. 1994. Vol. 175. In Acta Mathematica. pp.151-164. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325418700521.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved